MAUDE Adverse Event Report: ARTHREX, INC. SUTURELASSO 25° LEFT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. SUTURELASSO 25° LEFT; ORTHOPEDIC MANUAL SURG INSTR
Model Number SUTURELASSO 25° LEFT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, it was reported by an arthrex's employee via an email that for 1 unit of ar-6068-25l, 25°, curve, left quickpass¿ lasso, low profile tip, its tip broke intraoperatively.This was detected during a quads acl with ramp repair procedure on (b)(6) 2025.The procedure was completed successfully.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed based on the photo provided which shows a broken tip on an ar-6068-25l.Please reference photos attached.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during insertion.

Brand Name
SUTURELASSO 25° LEFT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22924741
Report Number1220246-2025-03685
Device Sequence Number18730415
Product Code GAT
UDI-Device Identifier00888867247505
UDI-Public(01)00888867247505(11)240601(17)290531(10)4156141963
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURELASSO 25° LEFT
Device Catalogue NumberAR-6068-25L
Device Lot Number4156141963
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by Manufacturer12/12/2025
Initial Report FDA Received Date08/29/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown